# SDR SIMA200725604

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 8,496 hours, 6,085 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, CAPT NOTICED FIRST OFFICERS LOW SPEED AWARENESS CUE 1KIAS ABOVE CLIMB OUT SPEED "CLEAN CONFIGURATION."   ABOUT 20 KIAS REMAIN UNTIL INCREASED TO 320 KIAS AT 31000 FT.  CREW ELECTED TO RETURN TO DFW.  ON DESCENT GOT STALL FAIL CAUTION MSG TWICE AND IT WAS ABOVE IAS ABOUT 20 KIAS UNTIL FLAPS WERE DEPLOYED.  LANDING WEIGHT WAS 2200 LBS OVER TOUCH DOWN LIMITS WITH A V/S OF LESS THAN 100 FPM.  AIRCRAFT RETURNED SAFELY TO THE GATE.  REMOVED AND REPLACED NR 1 AIR DATA COMPUTER IAW AMM 34-13-01 BIT TEST GOOD LEAK CHECK GOOD AND PASSED FUNCTIONAL CHECK FLIGHT AIRCRAFT RETURNED TO SERVICE.
